# SDR AALA20120109TUL04

- Difficulty date: January 9, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATE STATIC PORT HAS INTERNAL DOUBLER THAT FAILED WAVINESS INSPECTION.  INSTALLED DOUBLER PER SRM 53-04-2 AND SG0953001.
